Archived Edition Vol. 8, No. 3, 1982

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson (Houston)

Houston Journal of Mathematics


J. A. Chatfield
Eigenvalues of a Stieltjes-Volterra Integral Equation, pp. 303-315.

Edwin Duda, James Kell, III
Two Sum Theorems for Semispan, pp. 317-321.

Carl Eberhart
On Abelian Semigroups Whose Congruences Form a Simple Lattice, pp. 323-332.

Temple H. Fay, M. Rajagopalan, Barbara V. Smith-Thomas
Free Groups, Free Products and 0-Dimensionality, pp. 333-341.

R. M. Goel, Beant Singh Mehrok
A Subclass of Univalent Functions, pp. 343-357.

Peter Malcolmson, Jay Shapiro
The Hilbert Basis Theorem for Skew Polynomial Rings, pp. 359-368.

Louis F. McAuley, Eric E. Robinson
On Inverse Convergence of Sets, Inverse Limits, and Homotopy Regularity, pp. 369-388.

Ralph McKenzie
Subdirect Powers of Non-Abelian Groups, pp. 389-399.

Hans Opolka
Irreducible Primitive Characters of Finite Solvable Groups, pp. 401-407.

William O. Ray, T. E. Williamson
Fixed Points and the Geometry of Nonexpansive Mappings in Banach Spaces, pp. 409-420.

James T. Rogers, Jr.
Homogeneous Hereditarily Indecomposable Continua Are Tree-Like, pp. 421-428.

William V. Smith
Differential Operators in Banach Spaces With Densely Defined Spectral Measures, pp. 429-448.

Cheh-Chih Yeh
A Common Fixed Point Theorem, pp. 449-454.